# SDR ASAA2021052135017

- Difficulty date: May 21, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,748 hours, 6,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750116
- Condition: Corroded
- Location: Bs 727-767 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL CORRODED STA 727B TO 767. GROUNDED - YES. REPAIRED AFT PIT R/H TRANSITION PANEL IAW BOEING 737-900 SRM 53-00-53-2R-5W=2 O= .040 R= 0 L= 6 D= .040.
